Uniqueness for the Difference Monomials of $\rm{P}$-Adic Entire Functions

Chao Meng$^{1}$ and Gang Liu$^{2}$

The aim of this paper is to discuss the uniqueness of p-adic difference monomials $f^{n}f(z+c)$. The results obtained in this paper are the p-adic analogues and supplements of the theorems given by Qi, Yang and Liu [Uniqueness and periodicity of meromorphic functions concerning the difference operator, Comput. Math. Appl. 60(2010), 1739-1746], Wang, Han and Wen [Uniqueness theorems on difference monomials of entire functions, Abstract Appl. Anal. 2012(2012), Article ID 407351], Yang and Hua [Uniqueness and value-sharing of meromorphic functions, Ann. Acad. Sci. Fenn. Math. 22(1997), 395-406].

Tbilisi Mathematical Journal, Vol. 11(2) (2018), pp. 6776